# SDR QXEA0201767

- Difficulty date: October 16, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,501 hours, 13,345 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PREVIOUS REPAIR PATCH IN FORWARD RT CORNER OF TOP DECK OF LOWER COWL CHAFED. REPAIRED IAW RD 8-54-602.
